# SDR S2YA03035

- Difficulty date: December 2, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N359SK
- Make and model: Dorner DO328300
- Aircraft serial: 3202
- Engine: Pwa PW306B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING OUT FOR FLIGHT 2419, ATW-MKE, THE CREW NOTED A LOUD NOISE SOUNDING LIKES BRAKES.  DETERMINED THT THE RIGHT ENGINES COMPRESSOR WAS STALLING WHEN THE POWER WAS ADVANCED.  MAINTENANCE TROUBLESHOT THE SYSTEM AND REPLACE MOST OF THE BLEED SYSTEM COMPONENTS BUT THE COMPRESS STILL STALLED WHEN ADVANCING POWER.  MAINTENANCE BORESCOPED THE ENGINE AND DEEMED IT SAFE FOR A FERRY FLIGHT BACK TO MKE.  THE ENGINE WAS CHANGED TO CORRECT THE PROBLEM.  (M)
